# SDR AALA20130118012

- Difficulty date: January 17, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 49,292 hours, 6,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 AFT EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 AFT EXIT SIGN.  OPS CHECK NORMAL.
